A Caltech Library Service

Vector bundles with infinitely many souls

Belegradek, Igor (2003) Vector bundles with infinitely many souls. Proceedings of the American Mathematical Society, 131 (7). pp. 2217-2221. ISSN 0002-9939.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We construct the first examples of manifolds, the simplest one being S^3 x S^4 x R^5, which admit infinitely many complete nonnegatively curved metrics with pairwise nonhomeomorphic souls.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 American Mathematical Society. Received by the editors June 17, 2001 and, in revised form, September 25, 2001. Article electronically published on February 20, 2003. Communicated by Wolfgang Ziller. The results of this paper were obtained during a geometry meeting in Oberwolfach in June 2001, and the author is grateful to the meeting organizers for excellent working conditions and hospitality. Special thanks are due to Wolfgang Ziller for insightful discussions and encouragement, and to McKenzie Wang for helpful communications about Kamerich's thesis.
Subject Keywords:Nonnegative curvature, soul
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet review1963770
Classification Code:MSC (2000): Primary 53C20
Record Number:CaltechAUTHORS:20111025-135315183
Persistent URL:
Official Citation:Vector bundles with infinitely many souls Igor Belegradek Proc. Amer. Math. Soc. 131 (2003), 2217-2221. MathSciNet review: 1963770
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27414
Deposited By: Ruth Sustaita
Deposited On:25 Oct 2011 21:16
Last Modified:26 Dec 2012 14:19

Repository Staff Only: item control page